# SDR YENA2023011000023

- Difficulty date: January 6, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 43,399 hours, 28,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CORROSION WAS FOUND ON LOWER BEAM AT CUTOUT FWD SERVICE DOOR.   OUT OF LIMITS.  REMOVED AND REPLACED IAW SRM 51-12-01, SRM 51-10-03 & SRM 53-10-11-AD52.   MAJOR REPAIR.
